Universidad Complutense de Madrid
E-Prints Complutense

Non-convexity of the space of dihedral angles of hyperbolic polyhedra

Impacto

Downloads

Downloads per month over past year

Díaz Sánchez, Raquel (1997) Non-convexity of the space of dihedral angles of hyperbolic polyhedra. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 325 (9). pp. 993-998. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

443kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444297890921


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We prove that the space of dihedralangles of hyperbolic three-dimensional polyhedra, or of compact hyperbolicpolyhedra, of a given combinatorial type is not convex.


Item Type:Article
Uncontrolled Keywords:Three-dimensional polytopes; Spherical and hyperbolic convexity
Subjects:Sciences > Mathematics > Geometry
ID Code:15708
Deposited On:21 Jun 2012 08:17
Last Modified:18 Feb 2019 12:32

Origin of downloads

Repository Staff Only: item control page